# SDR UALA2012041502261

- Difficulty date: April 14, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 60,301 hours, 22,670 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, STRINGER 43L CORRODED BETWEEN FR 54 & 55.   REMOVED CORROSION & FOUND MATERIAL LOSS OUT OF LIMITS OF SRM.  REMOVE STRINGER SECTION FROM FR54 - FR60.  FABRICATED & INSTALLED NEW STRINGER SECTION.  MAJOR REPAIR
